# SDR QXEA2018102200375

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 4,075 hours, 2,333 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOR APPROXIMENTLY 30 SECONDS LAV SMOKE MASTER WARNING. COMMUNICATED WITH FLIGHT ATTENDANT PASSENGER WAS IN LAV, PASSENGER EXITED LAV. LAV SMOKE MASTER WARNING CEASED. REMOVED FROM SERVICE. PERFORMED GVI OF LAVATORY & SURROUNDING AREA, NO SIGNS OF DAMAGE OR DEFECTS NOTED. C/W FIM TASK 26-14-00-810-803-A OPS TEST GOOD. RETURNED TO SERVICE. NO PARTS REPLACED.
